# SDR SWAA2024052179408

- Difficulty date: April 25, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: STACEYABRAMS
- Condition: Corroded
- Location: Bs 500 Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500+5; BS500+15 LBL24 WL156. MARKED<[01] REMOVED AND REPLACED LH SIDEWALL SUPPORT FROM BS 396 TO BS 500D; LBL 24; WL 156; IAW DWG#143A7500 AND SRM 51-40-02.;[02] VERIFIED CORRECTIVE ACTION 1; DWG 143A7500 IS REV. A.
